Are Hypnic Jerks Ruining Your Sleep?

Eliminate Benadryl for Hypnic Jerks
Posted by Amanda (Nsw, Australia) on 09/17/2012
5 out of 5 stars

How many people still suffering from hypnic jerks use benadryl or other diphenhydramine? This acts as sodium channel blocker which can interupt proper muscle function. If you have tried earthclinic remedies and still suffer these horrible twitches, please try stopping intake diphenhydramine, then try the remedies.

I was suffering from regular sleep-maintenance insomnia, and after a few days of using benadryl as a result I started getting these jerks, sometimes when falling asleep for the first time, sometimes all night long leaving no sleep at all. I stopped taking benadryl for a week to take it easy on my liver and I noticed the twitches were lessened. Then the other night I woke up with a bad runny nose and used benadryl to clear it up, well, I started having the twitches again really bad 20 minutes after taking it, I assume it had not been fully detoxed from my system yet.

If you try this please give it some time to work. I found I was still getting twitches after a week but their severity had lessened significantly (to the point where I could actually fall asleep). I still suffer from sleep maintenance insomnia but the twitches are getting less and less with absense of diphenhydramine.